# SDR SWAA2018073123969

- Difficulty date: July 14, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF L1 DOOR CABIN FLOOR AFT SIDE OF FRAME CORRODED AT BS 303.9.  REPAIRED FRAME PER EA.
